# SDR AALA202204194871

- Difficulty date: April 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 17,339 hours, 6,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5018285
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON INITIAL APPROACH OF TAKEOFF POWER MASTER CAUTION WITH LEFT AVIONICS DOOR LIGHTS ILLUMINATED MESSAGE RESULTING IN AN ABORTED TAKE OFF.  **SUPPLEMENTAL REPORT FOR AALA202204144871: REPLACED #2 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-55-34.** (CLOSED)
